* Composition: Each 100 g contains: ketoprofen 2.5 g (2.5%).
* Tube of 15 g, for external (topical) use only.
* To be used only on medical advice.
* This drug shall not be used for more than 12 days. Avoid expose to sun light during the use of this drug
& & and for two weeks after the end of treatment period.
* Store at temperature not exceeding 30 degrees C.
* MINAPHARM. Under Licence of: MENARINI – ITALY (MENARINI INTERNATIONAL).
FASTUM 2.5% 15 GM GEL
8.50 EGP
متوفر في المخزون
رمز المنتج: 2752
التصنيفات: مسكن و مضاد للروماتيزم
الوسوم: أدوية, مضاد, العضلى, العظمى, مسكن, للروماتيزم
الوزن | 100 كيلوجرام |
---|
كن أول من يقيم “FASTUM 2.5% 15 GM GEL” إلغاء الرد
يجب عليك تسجيل الدخول لنشر مراجعة.
KETOPROFEN 2.5% (2.5 G / 100 G)
المراجعات
لا توجد مراجعات بعد.